MathSciNet Relay Station
MathSciNet bibliographic data
MR2804024 35A30 (35Q53)
Freire, Igor Leite Self-adjoint sub-classes of third and fourth-order evolution equations. Appl. Math. Comput. 217 (2011), no. 22, 9467–9473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement